| Model Number |
1002717 |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/12/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the device experienced an issue described as "battery jumps." there was no reported impact to the customer¿s blood glucose level.The customer declined further inquiry or assistance, and no further action was required or taken by technical support.